Questions

I become overwhelmed by "heat", sweating profusely from my head, face, body. I've had every blood test known to see if it's something internally, etc. Nothing shows up

Suboxone is a medication that is used to treat opioid addiction. It is possible for suboxone to cause sweating as a side effect, although it is not a common side effect. If you are experiencing excessive sweating and feeling feverish, it is important to speak with your healthcare provider to determine the cause. It is possible that there is another underlying issue that is causing these symptoms, and your provider will be able to help you determine the cause and provide appropriate treatment.


Answered 25 days ago

Unlock Startups Unlimited

Access 20,000+ Startup Experts, 650+ masterclass videos, 1,000+ in-depth guides, and all the software tools you need to launch and grow quickly.

Already a member? Sign in

Copyright © 2023 Startups.com LLC. All rights reserved.